# SDR CALA2013122693923

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,618 hours, 13,989 cycles
- Engine: Pwa PW4060
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW SMC014. WIRE W356-150-20 NEEDS SHIELD GND REPAIRED AT CONNECTOR D4192J, IAW WDM 78-36-11.  REPAIRED SHIELD GND FOR WIRE W356-150-20 IAW SWP 20-10-15.
